# SDR COMA0870019

- Difficulty date: May 16, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 12,643 hours, 9,032 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5249 - LEFT AND RIGHT PRSOV'S AS WELL AS ISOLATED VALVE BEGAN CYCLING OPEN AND CLOSED.  RAPID PRESSURIZATION LOSS OCCURRED.  DECLARED EMERGENCY, FOLLOWED QRH, ISOLATION FAULT MESSAGE DISPLAYED.  LANDED WITHOUT INCIDENT.  OPS CHECKED PRSOV'S BOTH SIDES, PERFORMED CRJ700/900-SL-36-014.  NO DEFECTS FOUND.
